# SDR CA090331007

- Difficulty date: March 25, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Make and model: Cessna 172P
- Aircraft time: 11,244 hours
- Engine: Lyc O320D2J
- System (JASC): 2436 · DC Regulator
- Part: Regulator
- Part number: R25400
- Condition: Failed
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ALTERNATOR QUIT CHARGING - REPLACED VOLTAGE REGULATOR AND THAT FIXED IT.
